# SDR SWAA2020081106812

- Difficulty date: August 7, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 45,694 hours, 22,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK AT POSITION M1672 FAILED A CAPACITY CHECK.   R & R THE BATTERY PACK IAW AMM 33-51-06.
